# SDR CA110216001

- Difficulty date: February 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Guard
- Part number: 641807081
- Condition: Damaged
- Location: Lt Prop
- Component: Blade Assy, Dowty, 697070003
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT APPROX 6000 FT, SLIGHT VIBRATION FELT, ACFT WAS IN ICING CONDITIONS, WHICH WE THOUGHT WAS DUE TO ICE ON PROPS.  POST FLIGHT WALK AROUND SHOWED THAT LT PROP BLADE WAS MINUS L/E METAL STRIP.  NO VISIBLE DAMAGE TO FUSELAGE.  NOTE THAT ACFT WAS OVER THE SEA AT THE TIME.  MFG TO COMPLETE INVESTIGATION INTO ROOT CAUSE.
